Optimal reinsurance and dividend strategies under the Markov-modulated insurance risk model

Jiaqin Wei, Yang Hailiang*, Rongming Wang

*Corresponding author for this work

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this article, we consider the optimal reinsurance and dividend strategy for an insurer. We model the surplus process of the insurer by the classical compound Poisson risk model modulated by an observable continuous-time Markov chain. The object of the insurer is to select the reinsurance and dividend strategy that maximizes the expected total discounted dividend payments until ruin. We give the definition of viscosity solution in the presence of regime switching. The optimal value function is characterized as the unique viscosity solution of the associated Hamilton-Jacobi-Bellman equation and a verification theorem is also obtained.

Original languageEnglish
Pages (from-to)1078-1105
Number of pages28
JournalStochastic Analysis and Applications
Volume28
Issue number6
DOIs
Publication statusPublished - Nov 2010

Keywords

  • Compound poisson model
  • Dividend strategy
  • Hjb equation
  • Regime switching
  • Reinsurance
  • Viscosity solution

Fingerprint Dive into the research topics of 'Optimal reinsurance and dividend strategies under the Markov-modulated insurance risk model'. Together they form a unique fingerprint.

Cite this